Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 37, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Mar 13, 2007, 1:51 AM CDT for 10 counties in Florida. It took effect at Mar 13, 2007, 9:37 AM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 13, 2007, 1:51 AM CDT (06:51 UTC)
- In effect from
- Mar 13, 2007, 9:37 AM CDT
- Expired
- Mar 13, 2007, 7:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS Tallahassee, FL
Counties Calhoun County, FL, Dixie County, FL, Gadsden County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL
The radar
The Tallahassee radar (KTLH), 9 km from the middle of the area, began a volume at 06:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 6.9 hours before the alert went out and 7 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2663 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 130651 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 251 AM EDT TUE MAR 13 2007 ...A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON FOR THE INLAND EASTERN FLORIDA BIG BEND DUE TO EXPECTED FOUR HOUR DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...A RELATIVELY DRY AIRMASS REMAINS IN PLACE OVER THE REGION TODAY. ALTHOUGH SOME LOW LEVEL MOISTURE IS EXPECTED TO RETURN...RED FLAG CONDITIONS ARE EXPECTED OVER THE INLAND AREAS OF THE EASTERN FLORIDA BIG BEND THIS AFTERNOON. RAIN CHANCES WILL BEGIN TO INCREASE ACROSS THE AREA ON WEDNESDAY...WITH THE BEST CHANCES ON THURSDAY. FLZ019-028-029-034-131930- /O.UPG.KTAE.FW.A.0033.070313T1800Z-070313T2300Z/ /O.NEW.KTAE.FW.W.0037.070313T1800Z-070313T2200Z/ MADISON-TAYLOR-LAFAYETTE-DIXIE- 251 AM EDT TUE MAR 13 2007 ...RED FLAG WARNING IN EFFECT FROM 2 PM TO 6 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM TO 6 PM EDT THIS AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ JAMSKI
2 follow-up statements
000 WWUS82 KTAE 131437 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 1037 AM EDT TUE MAR 13 2007 ...THE RED FLAG WARNING IN EFFECT THIS AFTERNOON FOR THE INLAND EASTERN FLORIDA BIG BEND...DUE TO EXPECTED FOUR HOUR DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT...HAS BEEN EXPANDED TO INCLUDE ALL OF THE INLAND BIG BEND AND MUCH OF MUCH OF THE INLAND PANHANDLE... .DISCUSSION...A RELATIVELY DRY AIRMASS REMAINS IN PLACE OVER THE REGION THIS AFTERNOON. FORECAST TEMPERATURES ARE HIGHER THAN EXPECTED RESULTING IN LOWER RELATIVE HUMIDITIES OVER INLAND FLORIDA. THUS THE AREA OF CRITICAL RED FLAG LEVELS HAS BEEN EXPANDED. RAIN CHANCES WILL BEGIN TO INCREASE ACROSS THE AREA ON WEDNESDAY...WITH THE BEST CHANCES ON THURSDAY. FLZ009-011-013-016>018-026-132245- /O.EXB.KTAE.FW.W.0037.070313T1800Z-070313T2300Z/ HOLMES-JACKSON-CALHOUN-GADSDEN-LEON-JEFFERSON-LIBERTY- 1037 AM EDT TUE MAR 13 2007 /937 AM CDT TUE MAR 13 2007/ ...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ019-028-029-034-132245- /O.EXT.KTAE.FW.W.0037.070313T1800Z-070313T2300Z/ MADISON-TAYLOR-LAFAYETTE-DIXIE- 1037 AM EDT TUE MAR 13 2007 ...RED FLAG WARNING NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING... THE RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ BLOCK
000 WWUS82 KTAE 131943 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 343 PM EDT TUE MAR 13 2007 ...THE RED FLAG WARNING NOW IN EFFECT UNTIL 8 PM EDT / 7 PM CDT FOR PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND PORTIONS OF THE FLORIDA BIG BEND AWAY FROM THE COAST...DUE TO ONGOING DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...A RELATIVELY DRY AIRMASS REMAINS IN PLACE OVER THE REGION THIS EVENING. THIS DRY AIR HAS COMBINED WITH AFTERNOON HIGH TEMPERATURES IN THE UPPER 70S TO LOWER 80S TO PRODUCE AN EXTENDED PERIOD OF CRITICAL RELATIVE HUMIDITY VALUES ACROSS PORTIONS OF THE AREA. RAIN CHANCES WILL BEGIN TO INCREASE ACROSS THE AREA ON WEDNESDAY...WITH THE BEST CHANCES ON THURSDAY. FLZ009-011-013-016>019-026-028-029-034-140000- /O.EXT.KTAE.FW.W.0037.000000T0000Z-070314T0000Z/ HOLMES-JACKSON-CALHOUN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY- TAYLOR-LAFAYETTE-DIXIE- 343 PM EDT TUE MAR 13 2007 /243 PM CDT TUE MAR 13 2007/ ...RED FLAG WARNING NOW IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING DUE TO ONGOING LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ 14-MROCZKA
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Mar 13, 1:07 AM CDT, 44 minutes earlier.
Area forecast discussion, Mar 13, 1:07 AM CDT, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
207 AM EDT TUE MAR 13 2007
.SHORT TERM...UPPER LOW OVER THE SOUTHWEST U.S. HAS BEEN MOSTLY
STATIONARY OVER THE PAST 24 HOURS BUT IS EXPECTED TO FINALLY BEGIN
MOVING SLOWLY EAST LATER TODAY. TO THE EAST OF THE UPPER
LOW...RIDGING WILL CONTINUE TO PROVIDE WARM TEMPERATURES FOR THE
SOUTHEASTERN STATES WITH HIGHS EXPECTED TO RISE INTO THE LOWER 80S
THIS AFTERNOON ACROSS THE FORECAST AREA.
AS THE UPPER LOW BEGINS TO EJECT EASTWARD ON WEDNESDAY...SHOULD BE
ENOUGH MOISTURE TO GENERATE ISOLATED SHOWERS OVER WESTERN ZONES
DURING THE AFTERNOON. UPPER LOW WILL OPEN UP INTO A WAVE ON
WEDNESDAY AS LONGWAVE TROUGH BEGINS TO DEVELOP OVER THE CENTRAL
U.S. EVEN AS UPPER LOW OPENS UP...SHOULD BE ENOUGH MOISTURE AND
LIFT ACROSS THE AREA THURSDAY FOR SCATTERED SHOWERS AND ISOLATED
THUNDERSTORMS. ATTM...DYNAMICS APPEAR TO BE RATHER LIMITED SO
SEVERE THREAT APPEARS LIMITED.
.LONG TERM...SYSTEM WILL SLOWLY EXIT THE REGION ON FRIDAY WITH
LINGERING SHOWERS AND ISOLATED STORMS...ESPECIALLY OVER EASTERN
ZONES. COLD FRONT ASSOCIATED WITH LONGWAVE TROUGH WILL MOVE
THROUGH LATE FRIDAY USHERING IN A COOLER AIRMASS FOR THE WEEKEND.
GRADUAL WARMING THEN EXPECTED BY EARLY NEXT WEEK AS RIDGE BUILDS
OVER EASTERN CONUS.
&&
.AVIATION...MAINLY VFR CONDITIONS WILL PREVAIL DURING THE TAF
PERIOD. A BRIEF PERIOD OF MVFR VSBY IN PATCHY FOG WILL BE POSSIBLE
BETWEEN 10Z AND 14Z THIS MORNING...ESPECIALLY AT KVLD AND KABY. SCT
CU WITH SCT TO OCNL BKN CI WILL DEVELOP THIS AFTN...WITH WINDS
GENERALLY FROM THE S-SW 5-10 KTS. WINDS WILL DIMINISH AFTER SUNSET.
&&
.MARINE...WINDS AND SEAS WILL REMAIN MINIMAL TODAY AS E-W ORIENTED
SFC RIDGE AXIS REMAINS IN PLACE OVER THE COASTAL WATERS. AS HIGH
PRESSURE SHIFTS EAST WEDNESDAY...ONSHORE FLOW WILL INCREASE BUT
STILL EXPECTED TO REMAIN BELOW EXERCISE CAUTION LEVELS. LIGHT TO
MODERATE ONSHORE FLOW WILL CONTINUE THROUGH FRIDAY BEFORE A COLD
FRONT MOVES THROUGH SHIFTING THE WINDS TO OFFSHORE FOR THE
WEEKEND...WITH EXERCISE CAUTION CONDITIONS POSSIBLE BY SATURDAY
NIGHT.
&&
.FIRE WEATHER...FORECAST HUMIDITY VALUES THIS AFTERNOON YIELD
MARGINAL RED FLAG CONDITIONS OVER EASTERN FLORIDA ZONES. SUB 35
PERCENT RH FORECAST FOR RIGHT AROUND 4 HOURS. WILL GO AHEAD AND
UPGRADE CURRENT FIRE WX WATCH FOR THOSE COUNTIES.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 81 54 77 57 77 / 0 10 10 20 60
PANAMA CITY 78 59 77 62 74 / 0 10 10 30 60
DOTHAN 81 56 76 57 73 / 0 10 20 30 60
ALBANY 83 55 78 56 76 / 0 10 10 20 60
VALDOSTA 82 55 78 57 77 / 0 10 10 20 50
CROSS CITY 82 55 81 59 78 / 0 10 10 20 40
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING FROM 2 PM TO 6 PM EDT THIS AFTERNOON FOR THE
FOLLOWING ZONES: DIXIE...LAFAYETTE...MADISON...TAYLOR.
GMZ...NONE.
&&
CAMP/JAMSKIHazardous weather outlook, Mar 12, 4:47 AM CDT, 21 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 547 AM EDT MON MAR 12 2007 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ750-755-770-775-131000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL OUT TO 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM 20 TO 60 NM- 547 AM EDT MON MAR 12 2007 /447 AM CDT MON MAR 12 2007/ THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... SHOWERS AND ISOLATED THUNDERSTORMS WILL BE POSSIBLE FROM WEDNESDAY AFTERNOON THROUGH THURSDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE. CAMP
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.